# SDR SWAA2024111858262

- Difficulty date: November 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING COMPARTMENT UPPER INBD L ANGLE AT STA 663 POSSIBLE CRACK PHOTO ATTACHED<[01] ACCOMPLISHED HFEC SURFACE INSPECTION PER NDT PART 6 51-00-00 PROC. 23 OF SUSPECT AREA VERIFIED ANGLE IS CRACKED.;[02] CRACK LENGTH IS .700';[09] FABRICATED REPAIR ANGLE AND SPLICE PARTS AND LOCATED HOLES COMMON TO REPAIR ANGLE PER SRM 57-10-10-2R-5[18] ACCOMPLISHED REMAINING INSTALLED OF REPAIR OUTSIDE OF FUEL TANK PER SRM.57-10-10-2R-5;[19] ADD PARTS;[20] INSPECTED WORK OUTSIDE OF FUEL TANK. COMPLETE. 02 - INSPECTED PER [SRM 57-10-10-2R-5-B01456 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT)];[21] REPAIRED PER SRM 57-10-10-2R-5.;[22] RII INSPECTION PORTION COMPLIED WITH. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED. REPAIRED PER SRM 57-10-10-2R-5.
